Skip to Content

What happens if you take two phentermine by mistake?

Question is Closed
Report Favorite

Answers (1)

20 Jul 2010

Phentermine is a weight-loss medication that is available by prescription only. Phentermine overdose effects can be very dangerous and will vary depending on a number of factors, including the phentermine dosage and whether it is taken with any other medicines, food, alcoholic beverages, or street drugs.

If you happen to overdose on phentermine, seek medical attention immediately.

Symptoms of a Phentermine Overdose: Initially, a phentermine overdose typically causes symptoms (due to its action as a stimulant) such as:

Restlessness; Shakiness (tremor); Rapid breathing; Confusion; Violent behavior; Hallucinations; Panic; An irregular heart rhythm (arrhythmia); High blood pressure (hypertension) or low blood pressure (hypotension); Nausea and vomiting; Diarrhea and cramps; Seizures; Coma; Loss of life.


Votes: +0

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar questions

Is phentermine like taking speed?

i have been taking phentermine for about a week an i have a family member who used to take it an she told me that phentermine was speed so now im ...

1 answer 5 Mar 2010

Most of you appear to rave about experiencing great results using Phentermine. I have used?

phentermine under the direction of a weight loss clinic. Unfortunately, I seemed to have developed a very quick tolerance to the 37.5mg administered ...

2 answers 24 Apr 2010


I tried Phentermine an I lost so much fat, I'm so happy and more confident than before, I tried so many other medicines they all didn't work

1 answer 2 Oct 2012

Need an effective phentermine alternative, suggestions?

My Dr. Will not prescribe me phentermine any longer because he feels I'm not obese (I'm 5'4, 161 lbs and lost 30 lbs on phentermine ...

2 answers 26 Oct 2014